Pacific Journal of Mathematics

Torus group actions on simply connected manifolds.

Soon Kyu Kim, Dennis McGavran, and Jingyal Pak

Article information

Pacific J. Math., Volume 53, Number 2 (1974), 435-444.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 57E15


Kim, Soon Kyu; McGavran, Dennis; Pak, Jingyal. Torus group actions on simply connected manifolds. Pacific J. Math. 53 (1974), no. 2, 435--444.

Export citation


  • [1] G. Bredon, Introduction to Compact TransformationGroups, Academic Press, N. Y., 1972.
  • [2] D. Montgomery and C. T. Yang, The existence of a slice, Ann. of Math., 65 (1957), 108-116. 3P. Orlik and F. Raymond, Actions of the torus on 4-manifolds, I and II, I--Trans. Amer. Math. Soc, 152 (1970), 531-559; II--to appear.
  • [4] J. Pak, Actions of torus Tn on (n + l)-manifolds Mn+1, Pacific J. Math, 44 (1973), 671-674.
  • [5] R. Richardson, Jr., Groups acting on the A-sphere, Illinois J. Math., 5 (1961), 474- 485.
  • [6] E. H. Spanier, Algebraic Topology, McGraw-Hill, N. Y., 1966.
  • [7] N. Steenrod, The Topology of Fiber Bundles, Princeton Univ. Press, N. J., 1951.